Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Proper Motions in the Knotty, Bipolar Jet in Henize 2-90
Authors: Sahai, R.; Brillant, S.; Livio, M.; Grebel, E. K.; Brandner, W.; Tingay, S.; Nyman, L.-Å.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Astrophysical Journal
Volume: 573
Start Page: L123
End Page: L127
Document Type: Article
ID: 50755.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.